Citation: Mouette. "Some Very Unexpected Effects: An Experience with Zopiclone & Cannabis (exp112126)". Erowid.org. Aug 21, 2018. erowid.org/exp/112126
I have tried LSD and shrooms a few times, but I've never hallucinated like the day I combined a high dose of zopiclone and weed.
I had a prescription of Imovane and I would usually take 2 pills before going to bed and I would fall asleep around 15 minutes later. That night, I took the two pills (15 mg) as usual, but an hour later I was still wide awake in my bed, so I took another one. Another hour had passed and I was still not able to sleep, so I took another one. I finally got some sleep, but only 3-4 hours.
The day after, I was feeling a little high, like I was on a very low dose of psychedelics. I had some mood swings but I felt generally pretty good and peaceful, which is weird because I had depression. I would cry for nothing, then feel good the minute after. I also had some weird small hallucination; I would see someone from the corner of my eyes and when I turned my head around, there was no one.
I didn't think much of it and went along with my day. During the evening, a friend came over and we smoked some weed. Holy hell did I not see that coming. It started when we were smoking it, I looked at the joint while taking a puff and I saw the joint as if it was a cartoon with a rainbow spiral on it, that was moving around it. I was very surprised and told my friend what I saw, he asked me if I took some MDMA or psychedelics, I said no and I didn't understand either. Until I realized that it was the sleeping pills!
I've had various other hallucinations later. The snow outside began to form animals. I remember a lion and a sheep, there was other ones though. They were all interacting with each other. When I came back inside, I looked at the roof and I saw some psychedelic shapes, like a kaleidoscope. There was a lot more, just a crazy.
I didn't feel anything particular other than the usual relax mood of taking weed and the peaceful one that I've been feeling all day.
I've tried to get high again with the same dosage and combination, but it never worked. I believe that it has something do to with the fact that I didn't sleep through all the Imovane effects.
Always be careful with sleeping pills because they are dangerous if too much are taken or combined with other depressants.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.